# SDR ASOA20130724078

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 27,180 hours, 20,914 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRONG ODOR OF PLASTIC/ELECTRICAL SMOKE INFLIGHT DURING DESCENT WITH THE TOP OF GLARESHIELD/AVIONICS PANEL EXTREMELY HOT TO THE TOUCH.  MX INSPECTED CABIN AND COCKPIT FOR PLASTIC/ELECTRICAL ODOR WITH NONE FOUND OR NOTED.  ALSO RAN BOTH ENGINES AND BLEEDS PACKS WITH NO ODOR NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
